Algebras and Representation Theory

, Volume 22, Issue 1, pp 219–238 | Cite as

From simple-minded collections to silting objects via Koszul duality

  • Hao Su
  • Dong YangEmail author


Given an elementary simple-minded collection in the derived category of a non-positive dg algebra with finite-dimensional total cohomology, we construct a silting object via Koszul duality.


Silting object Simple-minded collection Non-positive dg algebra Positive \(A_{\infty }\)-algebra 

Mathematics Subject Classification (2010)

18E30 16E45 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The first-named author is deeply indebted to the second-named author for his guidance and help. The second-named author would like to thank Mark Blume for valuable remarks on an earlier version. He acknowledges support from the National Science Foundation in China No. 11401297 and a project funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions.


  1. 1.
    Adachi, T., Mizuno, Y., Yang, D.: Silting-discrete triangulated categories and contractible stability spaces. arXiv:1708.08168v1
  2. 2.
    Aihara, T., Iyama, O.: Silting mutation in triangulated categories. J. London Math. Soc. 85(3), 633–668 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Al-Nofayee, S.: Simple objects in the heart of a t-structure. J. Pure Appl. Algebra 213(1), 54–59 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Beilinson, A., Ginzburg, V., Soergel, W.: Koszul duality patterns in representation theory. J. Amer. Math. Soc. 9(2), 473–527 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Mikhail, V.: Bondarko, Weight structures vs. t-structures; weight filtrations, spectral sequences, and complexes (for motives and in general). J. K-Theory 6(3), 387–504 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Brüstle, T., Yang, D.: Ordered exchange graphs, Advances in Representation Theory of Algebras, 135–193, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich (2013)Google Scholar
  7. 7.
    Chen, X.-W., Yang, D.: Homotopy categories, Leavitt path algebras and GP Modules. Int. Math. Res. Not. 2015(10), 2597–2633 (2015)CrossRefzbMATHGoogle Scholar
  8. 8.
    Kalck, M., Yang, D.: Relative singularity categories I: Auslander resolutions. Adv. Math. 301, 973–2021 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Keller, B.: Deriving DG categories. Ann. Sci. École Norm. Sup. (4) 27(1), 63–102 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Keller, B.: Introduction to A-infinity algebras and modules. Homology Homotopy Appl. 3(1), 1–35 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Keller, B.: On differential graded categories, International Congress of Mathematicians. Vol. II, Eur. Math. Soc., Zürich (2006)Google Scholar
  12. 12.
    Keller, B., Nicolás, P.: Weight structures and simple dg modules for positive dg algebras. Int. Math. Res. Not. IMRN 2013(5), 1028–1078 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Koenig, S., Yang, D.: Silting objects, Simple-minded collections, t-structures and co-t-structures for finite-dimensional algebras. Doc. Math. 19, 403–438 (2014)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Lefèvre-Hasegawa, K.: Sur les \({A}_{\infty }\)-catégories, Thèse de doctorat, Université Denis Diderot – Paris 7, November. arXiv:math.CT/0310337 (2003)
  15. 15.
    Lu, D.M., Palmieri, J.H., Wu, Q.S., Zhang, J.J.: Koszul equivalences in \(A_{\infty }\)-algebras. New York J. Math. 14, 325–378 (2008)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Lunts, V.A.: Formality of DG algebras (after Kaledin). J. Algebra 323(4), 878–898 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Mendoza, O., Sáenz, E.C., Santiago, V., Salorio, M.J.S.: Auslander-Buchweitz context and co-t-structures. Appl. Categor. Struct. 21, 417–440 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Mendoza, O., Sáenz, E.C., Santiago, V., Salorio, M.J.S.: Equivalences of derived categories for symmetric algebras. J. Algebra 257(2), 460–481 (2002)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Rickard, J., Rouquier, R.: Stable categories and reconstruction, J. Algebra. (2016)
  20. 20.
    Su, H.: A note on path \(A_{\infty }\)-algebras over positively graded quivers, preprint. arXiv:1601.04309 (2016)

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of Science and Technology of ChinaHefeiPeople’s Republic of China
  2. 2.Department of MathematicsNanjing UniversityNanjingPeople’s Republic of China

Personalised recommendations